# SDR CALA9900726

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35084
- Make and model: Doug DC-10-30
- Aircraft serial: 46991
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Part number: 9007M60G51
- Condition: Delaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 1 ENGINE O/B TRANSLATING COWL DELAMINATED AT AFT INNER LOWER SECTION.  REPAIRED IAW MM 78-32-01.
